ITEM METADATA RECORD
Title: Chebyshev-type quadrature and zeros of Faber polynomials
Authors: Kuijlaars, Arno # ×
Issue Date: 1995
Publisher: Koninklijke Vlaamse Ingenieursvereniging
Series Title: Journal of computational and applied mathematics vol:62 issue:2 pages:155-179
Abstract: With any probability measure mu on [-1,1] we associate a sequence of polynomials F_n(z) which are Faber polynomials of a univalent function F(z) on |z| > 1. If the zeros of F_n(z) are in the open unit disk then there exists a Chebyshev-type quadrature formula for mu with n nodes which is exact for all polynomials f(t) up to degree n-1.

For the normalized Jacobi measures d mu(t) = C_lambda(1 - t)^(-1/2-lambda)(1 + t)^(-1/2) dt with lambda < 1/2 the function F(z) can be expressed in terms of hypergeometric functions. Using this expression it is proved that the zeros of the associated Faber polynomials are in the open unit disk in case lambda in (0,lambda_0] for some lambda_0 > 0. This result solves to a large extent a problem of Förster.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science